| Model Number |
2105-6040 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The angiosculpt device was used in a peripheral procedure.During the second inflation at 8 atm (rbp: 14 atm), the balloon ruptured.The procedure was completed with a non-angiosculpt device.No patient injury reported.This product problem is being submitted conservatively because the balloon ruptured below rbp.
Additional Manufacturer Narrative
Blocks a2/a3b/a4: the patient's dob or age at time of event, gender, and weight are unknown.This information was not available from the facility.Blocks b6/b7: patient information regarding relevant tests/laboratory data or medical history are unknown.This information was not available from the facility.Blocks e1 & g2: foreign- japan.Block h3: the angiosculpt device was discarded by the facility, thus no product investigation was performed.Block h6: the ifu warns at least 99.9% of the balloons (with a 95% confidence level) will not burst at or below the rbp.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
Additional Manufacturer Narrative
Block b4: correction from 08 dec 2025 to 15 dec 2025.Inadvertently entered the wrong date in the initial mdr.